MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number M0068311250
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact date is unknown, event occurred in august 2024.Block h6: device code a0501 captures the reportable event of dart detachment.
 
Event or Problem Description
It was reported that the patient underwent a retropubic mid-urethral sling procedure.During the same surgery, sacrospinous hysteropexy, anterior colporrhaphy, and posterior colporrhaphy procedures were also performed.It was noted that the bullet broke off the suture and got stuck into the metal inside the device.
 
Additional Manufacturer Narrative
Blocks b5, e1 (initial reporter title), e1 (initial reporter first name), e1 (initial reporter last name), e1 (initial reporter email), e3, h2, h6 (device codes), and h11 have been updated based on the additional information received on 22oct2024.Block b3: the exact date is unknown, event occurred in august 2024.
 
Event or Problem Description
It was reported that the patient underwent a retropubic mid-urethral sling procedure.During the same surgery, sacrospinous hyesteropexy, anterior colporrhaphy, and posterior colporrhaphy procedures were also performed.It was noted that the bullet broke off the suture and got stuck into the metal inside the device.----additional information received on october 22, 2024.It was later clarified that the bullet did not break off the suture.During the procedure, the suture was not catching the ligament, and the dart was not caught in the cage.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.

Brand Name
CAPIO
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20419082
Report Number2124215-2024-62844
Device Sequence Number20888531
Product Code FHQ
UDI-Device Identifier08714729753070
UDI-Public08714729753070
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberM0068311250
Device Catalogue Number76250
Device Lot Number0031828631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/12/2024
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight106 KG
Patient RaceWhite